# SDR 2014FA0000609

- Difficulty date: September 13, 2014
- Submitted: October 17, 2014
- Operation: General aviation
- Aircraft: N7073X
- Make and model: Beech T42A
- Aircraft serial: TF21
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cable
- Condition: Frayed
- Location: Mlg Uplock
- Part time: 14,057 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHHAUL OF MLG STRUTS, FOUND LT UPLOCK CABLE  BROKEN.  DURING THE REPLACEMENT OF THE UPLOCK CABLE ASSY, FOUND THE RT MAIN GEAR ACTUATOR RETRACT ARM ALSO BROKEN AND THE ACTUATOR ROD BENT.  CAUSE WAS LANDING GEAR OUT OF RIG.
